Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 1, NWS Fort Worth, TX

January 30, 2011Anderson County, Henderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 30, 2011, 3:21 PM CST for Anderson County, Henderson County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2011, 3:21 PM CST (21:21 UTC)
Expired
Jan 30, 2011, 4:15 PM CST
In force
54 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Anderson County, TX, Henderson County, TX

The radar

The Shreveport radar (KSHV), 160 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 9.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
543 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WUUS54 KFWD 302121
SVRFWD
TXC001-213-302215-
/O.NEW.KFWD.SV.W.0001.110130T2121Z-110130T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CST SUN JAN 30 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ANDERSON COUNTY IN NORTHEAST TEXAS...
  EASTERN HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 415 PM CST

* AT 321 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BROWNSBORO...AND MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRANKSTON AROUND 405 PM
  CHANDLER AND COFFEE CITY AROUND 410 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3193 9543 3192 9570 3236 9574 3236 9546
      3226 9545 3224 9547 3218 9546 3215 9547
      3211 9544
TIME...MOT...LOC 2121Z 272DEG 8KT 3228 9561

$$



AE
2 follow-up statements
797 
WWUS54 KFWD 302146
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 PM CST SUN JAN 30 2011

TXC001-213-302215-
/O.CON.KFWD.SV.W.0001.000000T0000Z-110130T2215Z/
HENDERSON TX-ANDERSON TX-
346 PM CST SUN JAN 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR NORTH CENTRAL ANDERSON AND SOUTHEASTERN HENDERSON COUNTIES...

AT 346 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
NORTHWEST OF COFFEE CITY...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRANKSTON AROUND 405 PM CST...
  COFFEE CITY AROUND 410 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3193 9543 3192 9570 3213 9572 3221 9547
      3218 9546 3215 9547 3211 9544
TIME...MOT...LOC 2146Z 272DEG 8KT 3228 9554

$$
919 
WWUS54 KFWD 302211
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CST SUN JAN 30 2011

TXC001-213-302220-
/O.EXP.KFWD.SV.W.0001.000000T0000Z-110130T2215Z/
HENDERSON TX-ANDERSON TX-
411 PM CST SUN JAN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ANDERSON AND
SOUTHEASTERN HENDERSON COUNTIES EXPIRES AT 415 PM CST...

AT 410 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...PENNY TO NICKEL HAIL...AND GUSTY 
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. IF THE STORM 
REINTENSIFIES A NEW WARNING MAY BE NEEDED.

LAT...LON 3193 9543 3192 9570 3213 9572 3221 9547
      3218 9546 3215 9547 3211 9544
TIME...MOT...LOC 2210Z 272DEG 8KT 3228 9548

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 11:40 AM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Jan 30, 11:40 AM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 AM CST SUN JAN 30 2011

.AVIATION...
/18Z TAFS/

NORTH WINDS INVADING METRO TERMINALS AT THIS TIME. MVFR DECK
STRUGGLING TO MOVE SOUTH...BUT EXPECT ENOUGH UPGLIDE ALONG FRONTAL
SURFACE TO KEEP CIGS IN PLACE MUCH OF THE AFTERNOON. WILL MONITOR
DRY AIR FROM THE WEST...WHICH MAY EVACUATE LOW CLOUDS.

1KM WINDS WILL BACK THIS EVENING. THE RESULTING MOIST ADVECTION
WILL SURGE MVFR (AND EVENTUALLY) IFR CIGS INTO NORTH TEXAS
TONIGHT. RESTRICTIONS TO VSBY WILL ACCOMPANY THE LIGHT SFC WINDS.
SOUTHERLY SFC FLOW WILL RETURN BY MID-MORNING...WITH GRADUALLY
IMPROVING CIGS ON MONDAY.

25

&&

.UPDATE...
UPDATING FOR CURRENT TRENDS IN TEMPS/SKY WITH FRONT MOVING INTO
THE AREA. FOG IN THE NW SHOULD LIFT SHORTLY. MADE SOME COSMETIC
CHANGES TO WEATHER GRIDS ON TUESDAY FOR BETTER READABILITY OF
MULTIPLE PRECIP TYPES. TR.92

&&

.PREV DISCUSSION... /ISSUED 347 AM CST SUN JAN 30 2011/
A VERY CHALLENGING FORECAST REMAINS INTACT FOR THE COMING WEEK...
INCLUDING TODAY'S RAIN CHANCES...LATE MON NIGHT/TUESDAY'S WINTER
WEATHER...WIND CHILLS LATE TUESDAY INTO WEDNESDAY...THEN THE
EXTENDED INTO SUPERBOWL WEEKEND.

FIRST ORDER OF BUSINESS IS OUR SHORTWAVE NOW LIFTING EWD ACROSS NRN
OLD MEXICO AND THE SRN BIG BEND/UPPER RIO GRANDE VALLEY...WHICH IS A
MORE SRN TRACK THAN SEEN 24 HRS AGO ON ALL MODEL RUNS. THIS HAS
SUPPRESSED THE BEST/DEEPER MOISTURE FURTHER SOUTH PER LATEST 00Z FWD
SOUNDING AND MODEL BUFFER SOUNDINGS WITH MUCH DRIER AIR THAN
ANTICIPATED IN THE CRITICAL CONVECTIVE LAYER BETWEEN 850-700MB...
DESPITE RICH SURFACE DEW PTS PUSHING NEAR 60 DEG F ACROSS SERN
COUNTIES. MEANWHILE...A COLD FRONT IS NOW MOVING THROUGH WRN OK/NW
TX/TX PANHANDLE AND WILL SLOWLY MOVE INTO THE AREA AND STALL OVER
SERN COUNTIES THROUGH THIS EVENING. MOISTURE IN THE AFOREMENTIONED
CRITICAL LAYER ACROSS FAR SE/E COUNTIES WILL HAPPEN FOR A SHORT
PERIOD TODAY AHEAD OF OUR FRONT AND HAVE LEFT A CHANCE FOR SHOWERS
AND THUNDERSTORMS ACROSS OUR SOUTHEAST TODAY WITH A STRONG STORM OR
TWO NOT OUT OF THE QUESTION PER WARMER TEMPERATURES REACHING INTO
THE 70S AHEAD OF THE FRONT. SFC-BASED AND ELEVATED INSTABILITY WILL
COMBINE WITH 0-6KM BULK SHEAR 25-30 KTS ACROSS THE SE COUNTIES FOR A
POTENTIAL FOR A ROGUE SEVER STORM...BUT CONFIDENCE IS PRETTY
MARGINAL DUE TO THE LACKING DEEP MOISTURE.

OTHERWISE...SOME PATCHY FOG DEVELOPING WITHIN AREA OF CLEAR SKIES
ACROSS THE NW HALF OF NORTH TX THIS MORNING AND JUST AHEAD OF THE
FRONT AS WINDS WEAKEN. COLD FRONT WILL MOVE SLOWLY THROUGH NORTH TX
TODAY AND  STALL ACROSS SERN NORTH TX TONIGHT...BEFORE ADVANCING
SLOWLY BACK NORTH ON MONDAY IN RESPONSE TO NEXT STORM SYSTEM
ORGANIZING ACROSS THE ROCKIES AND ITS ASSOCIATED HEIGHT FALLS. COULD
BE SOME FOG IN VCNTY OF THE FRONT TONIGHT SOUTH OF I-20...BUT WILL
FORGO THAT FOR NOW WITH OTHER ITEMS OF MORE SIGNIFICANCE TO DISCUSS.

THE WARM UP MONDAY INTO MON EVENING WILL BE SHORT-LIVED...AS ALL
MODELS HAVE SPED UP SOME ON THE TIMING OF THE ARCTIC FRONT. THE
FRONT IS EXPECTED TO ARRIVE INTO AREAS NW OF A GAINESVILLE...MINERAL
WELLS...EASTLAND LINE BETWEEN MIDNIGHT AND DAYBREAK TUESDAY MORNING
...THEN MOVE THROUGH RAPIDLY AND ALL THE WAY OFF THE TX COAST AND
DEEP SOUTH TX BY TUESDAY EVENING...AS LEAD SHORTWAVE ROTATES OVER
THE SRN PLAINS. LOOKING AT NAM/GFS BUFFER SOUNDINGS AND SPEED OF
DEEPENING CAA...WE EXPECT A RAPID TRANSITION OF RAIN/THUNDER...TO
RAIN/FREEZING RAIN/SLEET/AND EVENTUALLY SNOW DURING THE MORNING
HOURS TUESDAY. THE ONE POSITIVE IS THAT THE WINDOW FOR STRICTLY
FREEZING RAIN WILL BE BRIEF...THOUGH PRECIPITATION DURING THE
MORNING WILL BE AT MODERATE LEVELS. BY AFTERNOON...MOST OF THE NW
HALF OF THE AREA WILL HAVE TRANSITIONED QUICKLY TO SLEET AND SNOW
...POSSIBLY ALL SNOW ACROSS THE NORTHWEST AND RED RIVER AREA.
HOWEVER...DRIER AIR ASSOCIATED WITH DEEPENING ARCTIC DOME WILL ALSO
DRIVE THROUGH NORTH TX DURING THE AFTERNOON WITH WINTER WEATHER
RAPIDLY SHUTTING DOWN. THE EXACT TIMING OF THIS? VERY UNCERTAIN...AS
WILL BE TOTAL AMOUNTS FOR THE WHOLE SCENARIO. FOR NOW...WE HAVE HELD
TO THE POPS...BUT HAVE INCREASED SPEED OF WINTER PRECIPITATION
TRANSITION. EITHER WAY...TUESDAY'S WEATHER IS GOING TO BE A MESS
REGARDING TRAVEL AND ALSO DEALING WITH THE VERY BLUSTERY N/NW WINDS
BEHIND THE FRONT AND WIND CHILLS DRIVEN BY PRESSURE GRADIENT AND CAA.

DESPITE THE AREA DRYING OUT LATE TUESDAY AFTERNOON INTO TUESDAY
NIGHT...WE EXPECT BLUSTERY/GUSTY/AND VERY COLD CONDITIONS TO EXIST
TUESDAY NIGHT AND THROUGH THE DAY WEDNESDAY. COMBINED WITH LOWS IN
THE TEENS NW HALF AND IN THE LOWER 20S SOUTHEAST HALF...EXPECT
BONE-CHILLING WIND CHILLS BY DAYBREAK WEDNESDAY WITH SUB-ZERO WIND
CHILLS FROM THE D/FW METRO AND POINTS NORTH AND WEST...TO SINGLE
DIGIT WIND CHILLS AS FAR SOUTH AS LAMPASAS...TEMPLE...GROESBECK AND
FAIRFIELD. ALSO WITH THE DEPTH AND DENSITY OF THIS AIRMASS...HIGH
WILL REMAIN BELOW FREEZING FOR WEDNESDAY...WITH EVEN SE COUNTIES
LUCKY TO HIT THE FREEZING MARK WEDNESDAY AFTERNOON.

WINDS WILL FINALLY DIMINISH WED NIGHT INTO THURSDAY...YET IT WILL
REMAIN VERY COLD WITH ONLY A SLIGHT RISE ON HIGHS INTO THE UPPER 20S
RED RIVER VALLEY TO MAYBE NEAR 40 ACROSS THE FAR SOUTHEAST COUNTIES
ON THURSDAY...AFTER ACHIEVING LOWS BETWEEN 10 AND 20 THURSDAY
MORNING. AMOUNT OF WARM UP AND SENSIBLE WEATHER FROM THURSDAY INTO
FRIDAY IS VERY UNCERTAIN...AS MED RANGE MODELS ALL HAVE VARYING
SOLUTIONS REGARDING EVOLUTION OF POSITIVE-TILT UPPER TROUGH LIFTING
THROUGH THE PLAINS THURS NIGHT-FRI NIGHT. FOR NOW...WE HAVE GONE
WITH THE MORE PROGRESSIVE COMPROMISE OF THE GFS/ECMWF MODELS WHICH
WOULD KEEP OUR AREA DRY WITH A FASTER MODIFICATION OF THE ARCTIC
DOME. WE'RE KEEPING HIGHS PUSHING TO NEAR 50 OVER THE SUPERBOWL
WEEKEND FOR NOW. MEANWHILE...THE SLOWER GEM/CANADIAN MODELS WANTS TO
BE MUCH SLOWER/DEEPER WITH THE ENERGY...KEEP THE COLD AIR LOCKED IN
LONGER AND DEVELOP WINTER WEATHER BACK ACROSS NORTH TX THURSDAY
NIGHT AND FRIDAY. WITH THIS MODEL BEING THE OUTLIER AND FOLLOWING
NCEP'S LEAD...WE HAVE DISCOUNTED THE GEM/CANADIAN MODEL FOR NOW AND
WILL AWAIT MODELS TO COME INTO BETTER AGREEMENT BY MID WEEK TO MAKE
ANY ADJUSTMENTS HEADING INTO SUPERBOWL WEEKEND.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  42  64  34  35 /   5   5   5  80  80
WACO, TX              72  43  67  41  44 /  20   5   5  60  70
PARIS, TX             65  45  61  41  41 /  20  10   5  70  90
DENTON, TX            62  35  62  30  32 /   5   5   5  90  80
MCKINNEY, TX          67  36  61  33  36 /  10   5   5  80  80
DALLAS, TX            68  43  64  35  36 /  10   5   5  80  80
TERRELL, TX           71  45  63  39  41 /  20   5   5  70  80
CORSICANA, TX         72  48  67  43  46 /  30   5   5  60  80
TEMPLE, TX            74  44  70  46  47 /  20   5   5  60  60
MINERAL WELLS, TX     59  33  64  30  31 /   5   5   5  90  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/92
Hazardous weather outlook, Jan 30, 7:58 AM CST, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
758 AM CST SUN JAN 30 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
758 AM CST SUN JAN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING SOUTHEAST OF
CAMERON...CORSICANA...EMORY LINE. CLOUD TO GROUND LIGHTNING MAY
ACCOMPANY ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
RAIN WILL DEVELOP AREA WIDE MONDAY NIGHT AHEAD OF AN APPROACHING
ARCTIC COLD FRONT. ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER
MIDNIGHT. A FEW STRONG STORMS WITH HAIL WILL BE POSSIBLE. THE
RAIN MAY CHANGE OVER TO FREEZING RAIN BEFORE DAYBREAK TUESDAY
ALONG AND NORTHWEST OF A BRECKENRIDGE TO BOWIE LINE.

AS MUCH COLDER AIR CONTINUES TO FILTER THROUGH NORTH TEXAS
TUESDAY...THE RAIN WILL CHANGE OVER TO A WINTERY MIX OF FREEZING
RAIN...SLEET AND EVEN SOME SNOW ACROSS AREAS ALONG AND NORTHWEST
OF A KILLEEN TO ATHENS LINE.

THE COMBINATION OF STRONG NORTHERLY WINDS AND COLD TEMPERATURES
BEHIND THE ARCTIC FRONT WILL RESULT IN WIND CHILLS IN THE SINGLE
DIGITS AND TEENS BOTH TUESDAY AND WEDNESDAY. SOME WIND CHILLS
NEAR OR BELOW ZERO MAY OCCUR WEDNESDAY MORNING NORTHWEST OF A
LAMPASAS TO EMORY LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 30, 2:43 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CST SUN JAN 30 2011

TXZ135-302115-
HENDERSON TX-
243 PM CST SUN JAN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HENDERSON COUNTY

AT 240 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES SOUTHEAST OF ATHENS...BETWEEN LARUE AND
POYNOR...MOVING NORTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE AND COFFEE CITY.

ANOTHER STRONG STORM WAS LOCATED ON LAKE PALESTINE. BOTH STORMS WILL
IMPACT THE LAKE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3208 9546 3206 9566 3213 9570 3225 9548
      3220 9546 3218 9546 3215 9547 3209 9543
TIME...MOT...LOC 2040Z 243DEG 15KT 3210 9555

25
Special weather statement, Jan 30, 2:58 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CST SUN JAN 30 2011

TXZ135-148-302130-
HENDERSON TX-ANDERSON TX-
258 PM CST SUN JAN 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL ANDERSON COUNTY
  SOUTHEASTERN HENDERSON COUNTY

AT 258 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTH OF PALESTINE...OR 3 MILES SOUTH
OF POYNOR...MOVING NORTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...COFFEE CITY...
AND FRANKSTON.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3199 9544 3197 9544 3192 9560 3206 9572
      3226 9547 3222 9547 3220 9546 3218 9546
      3215 9547 3209 9542 3201 9542
TIME...MOT...LOC 2058Z 240DEG 7KT 3203 9559

25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 2:43 PM CSTSpecial Weather StatementFWDHenderson32 min
Jan 30, 2:58 PM CSTSpecial Weather StatementFWDAnderson32 min
Jan 30, 3:22 PM CSTSpecial Weather StatementFWDLeon23 min
Jan 30, 3:37 PM CSTSevere Thunderstorm WarningFWDLeon53 min
Jan 30, 4:15 PM CSTSevere Thunderstorm WarningFWDLeon45 min
Jan 30, 4:19 PM CSTWinter Storm WatchFWDCollin, Comanche, Cooke, Dallas, Denton, Eastland and 16 more23 hr
Jan 30, 4:22 PM CSTSpecial Weather StatementFWDAnderson23 min
Jan 30, 4:53 PM CSTSpecial Weather StatementFWDAnderson22 min
Jan 30, 5:02 PM CSTSevere Thunderstorm WarningFWDAnderson43 min
Jan 30, 5:16 PM CSTSpecial Weather StatementFWDLeon29 min
Jan 30, 5:20 PM CSTSpecial Weather StatementFWDFreestone25 min
Jan 30, 5:46 PM CSTSpecial Weather StatementFWDHenderson29 min
Jan 30, 5:48 PM CSTSpecial Weather StatementFWDLeon27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.